# SDR SWIA200922796

- Difficulty date: September 28, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 24,156 hours, 34,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY TRACK LIGHTING INOP.  (FLT 7781)  RESEATED WIRING.
